# SDR ASOA20160714063

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 32,299 hours, 25,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 94294
- Condition: Discharged
- Location: Cabin
- Part time: 20,364 hours, 15,815 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT AND RT OVERWING EMERGENCY LIGHTS AND AFT FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
